Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


heart issues with provigil
Nov 23, 2007

I am newly diagnosed hiv+. I am considering asking my doctor to let me try provigil for fatique and difficulty concentrating. Since Provigil is a stimulant does it have any negative impact on the heart. I am 65 years old and had some fibrillation problems in the past but this is no longer a current problem.

Response from Dr. Frascino

Hello,

Provigil should be avoided by people with certain types of heart problems, such as mitral valve prolapse. Your past history of fibrillation should not be a problem; however, as with all prescription medications, your physician will evaluate you for potential complications before prescribing any medications.

Good luck.

Dr. Bob


Previous
AIDS IS A GREAT LIE (AIDS DENIALISM)
Next
Re: Why The Lies?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement